Drug Interactions between lisinopril and spironolactone
This report displays the potential drug interactions for the following 2 drugs:
Interactions between your drugs
Applies to: spironolactone and lisinopril
Using lisinopril together with spironolactone may increase the levels of potassium in your blood (hyperkalemia), especially if you are dehydrated or have kidney disease, diabetes, heart failure, or if you are an older adult. Hyperkalemia can cause symptoms such as weakness, confusion, numbness or tingling, and uneven heartbeats. If your doctor prescribes these medications together, you may need a dose adjustment or special tests to safely take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|No interaction information available.|